# SDR HALA0600883

- Difficulty date: November 26, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 15,753 hours, 3,029 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS: L ENG PRV.  PERFORMED FIM PROCEDURES 36-10-00.  ALL INDICATIONS GOOD, NO FAULTS FOUND.
